# SDR F3LA2022091900114

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 04688
- Aircraft time: 38,940 hours, 16,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: L0657
- Condition: Damaged
- Location: R1 Door
- Part time: 10,830 hours, 4,647 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: PERFORMING TC FFT A25200-A0-3, R1 DOOR WAS UNABLE TO PIN THE BOTTLE. R1 SLIDE REQUIRES REPLACEMENT. CORRECVTIVE ACTION: INSTALLED NEW R1 DOOR SLIDE IAW AMM 25-62-44-400-803-A OPS GOOD .
